Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 147, NWS Louisville, KY

March 15, 2012Hancock County, Kentucky; Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 4:07 PM CDT for Hancock County, Kentucky; Perry County, Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2012, 4:07 PM CDT (21:07 UTC)
Expired
Mar 15, 2012, 4:45 PM CDT
In force
38 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Perry County, IN, Hancock County, KY

The radar

The Louisville radar (KLVX), 69 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 4:19 PM CDTHAIL 0.88Lewisport, KY
Mar 15, 4:35 PM CDTTSTM WND DMGHawesville, KYTREE DOWN ACROSS SQUIRREL TAIL HOLLOW ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 2:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WUUS53 KLMK 152107
SVRLMK
INC123-KYC091-152145-
/O.NEW.KLMK.SV.W.0147.120315T2107Z-120315T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM CDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HANCOCK COUNTY IN NORTHWEST KENTUCKY...
  SOUTHERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 445 PM CDT

* AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF WAITMAN...MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  HAWESVILLE...
  TELL CITY...
  LEWISPORT...
  ADAIR AND PETRI...
  TROY AND FENN HAVEN...
  GATCHEL AND LILLY DALE...

OWENSBORO HAD A REPORT OF 56 MPH WINDS SO THIS IS A DANGEROUS STORM!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3794 8697 3794 8693 3799 8686 3801 8679
      3804 8678 3815 8657 3805 8648 3804 8652
      3795 8652 3793 8650 3792 8658 3787 8660
      3785 8664 3791 8670 3787 8690 3791 8693
      3790 8699
TIME...MOT...LOC 2106Z 231DEG 30KT 3786 8697
WIND...HAIL 60MPH 1.00IN

$$

AL
1 follow-up statement
047 
WWUS53 KLMK 152124
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM CDT THU MAR 15 2012

INC123-KYC091-152145-
/O.CON.KLMK.SV.W.0147.000000T0000Z-120315T2145Z/
PERRY IN-HANCOCK KY-
424 PM CDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN HANCOCK AND SOUTHERN PERRY COUNTIES...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PETRI...MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  HAWESVILLE...
  TELL CITY...
  TROY AND DODD...
  LILLY DALE AND GATCHEL...
  GERALD AND TERRY...

STRONG WINDS OF 56 MPH WAS REPORTED EARLIER IN OWENSBORO WITH THIS 
STORM! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3794 8697 3794 8693 3799 8686 3801 8679
      3804 8678 3815 8657 3805 8648 3804 8652
      3795 8652 3793 8650 3792 8658 3787 8660
      3785 8664 3791 8670 3787 8690 3791 8693
      3790 8699
TIME...MOT...LOC 2124Z 231DEG 30KT 3793 8678
WIND...HAIL 60MPH 1.00IN

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:15 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 15, 2:15 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT THU MAR 15 2012

.Short Term (Tonight through Friday Night)...
Updated at 315 PM EDT Mar 15 2012

...Severe thunderstorm watch for pulse storms/hail...

In the wake of a convective complex that crossed southern Indiana
earlier this morning, cumulus cloud development has been suppressed
until recently. However, the atmosphere has become quite unstable
and scattered to numerous thunderstorms have developed over
southwest IN and central KY and will spread over the entire area by
late afternoon. Given the strong instability across the region and
weak shear, severe pulse storms are expected and will continue and
thus, SPC has given our entire area a severe thunderstorm watch.
Expect this to continue through the late afternoon and early evening
hours. Storms will lose their strength with sunset but scattered
convection will continue through the overnight hours most likely.

For tonight through Friday night, the Lower Ohio Valley will remain
within a very mild and moist early summer-like pattern. Several
disturbances that are hard to nail down the timing will move across
the region. Scattered thunderstorms are quite possible at any time
from tonight through Friday night. For Friday, feel that the best
chance of convection will lie south of the Ohio River.

Expect overnight lows tonight not far from 60, and highs Friday in
the upper 70s.

.Long Term (Saturday - Thursday)...
Updated at 300 PM EDT Mar 15 2012

Persistent and anomalous pattern will continue for much of the
week.  Deep SW flow will keep things unsettled for the first part of
the weekend, so will continue to carry a chance POP for Saturday
afternoon. The upper ridge over the Deep South will amplify Sunday
and into the early part of next week, gradually shutting off our
rain chances. Slight chance Sunday and then a dry forecast Mon-Wed.
A bit more uncertainty creeps in around Day 7, as the models show a
deep trof over the Rockies closing off into a deep upper low over
the Southern Plains by Wednesday. ECMWF brings this feature far
enough east for precip to return on Thursday, while the GFS is about
a day slower. The forecast reflects a compromise and will include a
chance POP for Thursday, but reality will be all or nothing
depending on which solution verifies.

Temps will run 20-25 degrees above climo both day and night through
the period.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Mar 15 2012

Unseasonably warm and humid weather will very likely spark scattered
to numerous thunderstorm by mid to late afternoon. In this early
summer-like pattern, trying to pinpoint when a specific storm will
impact a specific TAF site will be challenging. Feel that
thunderstorms will begin to affect BWG and SDF as early as 19z, and
LEX an hour or two later. Expect that thunderstorms will be most
numerous
from 20z through 02z early Friday, then diminish in coverage.
However, isolated to scattered thunderstorms are possible at any
time Friday as well.

Southwest winds will average around 10kt this afternoon, then
diminish to around 5kt from the south tonight. Friday afternoon,
expect southwest winds around 10kt.

Ceilings will stay VFR outside of any thunderstorms. Gusty winds and
low visibilities and ceilings will occur within any thunderstorm.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......JSD/AL
Long Term........RAS
Aviation.........JSD
Hazardous weather outlook, Mar 15, 1:32 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT THU MAR 15 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO
BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN
THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED
DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE
UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN
THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT
THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE
ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON
AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY
HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE
STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS
AFTERNOON OR EVENING.

JSD/RS/AL

In the hours before

Local storm report, Mar 15, 3:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             WILLISBURG              37.81N  85.12W
03/15/2012  E1.00 INCH       WASHINGTON         KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200417

MRC
Local storm report, Mar 15, 3:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             FRANKLIN                36.73N  86.57W
03/15/2012  E1.00 INCH       SIMPSON            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200419

MRC
Local storm report, Mar 15, 3:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             FRANKLIN                36.73N  86.57W
03/15/2012  E1.25 INCH       SIMPSON            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200420

MRC
Special weather statement, Mar 15, 3:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT THU MAR 15 2012

KYZ074-152130-
BARREN-
358 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
NICKEL SIZE HAIL...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF GLASGOW...AND MOVING NORTHEAST
AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...AND NICKEL
SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  GLASGOW...
  BECKTON AND HAYWOOD...
  GLASGOW MUNICIPAL AIRPORT AND OIL CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3691 8614 3693 8614 3692 8616 3693 8616
      3694 8617 3697 8615 3713 8595 3697 8585
      3690 8607 3690 8608 3689 8611
TIME...MOT...LOC 2057Z 235DEG 25KT 3694 8608

TWF
Local storm report, Mar 15, 4:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     BEAVER DAM              37.41N  86.88W
03/15/2012                   OHIO               KY   LAW ENFORCEMENT

            TREE DOWN ON JAMES NANCEY LANE.

&&

EVENT NUMBER LMK1200421

MRC
Local storm report, Mar 15, 4:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             MIDWAY                  38.15N  84.68W
03/15/2012  E1.75 INCH       WOODFORD           KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200422

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:03 PM CDTSevere Thunderstorm WarningLMKOhio27 min
Mar 14, 7:11 PM CDTSpecial Weather StatementLMKAllen34 min
Mar 14, 7:50 PM CDTSpecial Weather StatementLMKAllen25 min
Mar 14, 9:02 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade28 min
Mar 14, 10:40 PM CDTSpecial Weather StatementLMKOldham35 min
Mar 14, 10:45 PM CDTSpecial Weather StatementLMKOldham30 min
Mar 15, 6:35 AM CDTSpecial Weather StatementLMKTrimble25 min
Mar 15, 1:07 PM CDTSpecial Weather StatementLMKGrayson53 min
Mar 15, 1:09 PM CDTSpecial Weather StatementLMKBreckinridge, Meade66 min
Mar 15, 1:14 PM CDTSevere Thunderstorm WarningLMKButler, Grayson31 min
Mar 15, 1:15 PM CDTSpecial Weather StatementLMKHancock60 min
Mar 15, 1:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge25 min
Mar 15, 1:31 PM CDTSpecial Weather StatementLMKEdmonson, Hart29 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningLMKGrayson, Hart25 min
Mar 15, 1:42 PM CDTSpecial Weather StatementLMKLogan33 min
Mar 15, 1:53 PM CDTSevere Thunderstorm WarningLMKLogan22 min
Mar 15, 1:57 PM CDTSevere Thunderstorm WarningLMKHardin33 min
Mar 15, 2:03 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart27 min
Mar 15, 2:06 PM CDTSevere Thunderstorm WarningLMKMeade24 min
Mar 15, 2:18 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson27 min
Mar 15, 2:20 PM CDTSpecial Weather StatementLMKWarren25 min
Mar 15, 2:23 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson37 min
Mar 15, 2:40 PM CDTSpecial Weather StatementLMKJefferson35 min
Mar 15, 2:45 PM CDTSevere Thunderstorm WarningLMKMarion30 min
Mar 15, 2:49 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson26 min
Mar 15, 2:50 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer25 min
Mar 15, 2:53 PM CDTSpecial Weather StatementLMKOhio37 min
Mar 15, 3:03 PM CDTSpecial Weather StatementLMKBarren27 min
Mar 15, 3:11 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio64 min
Mar 15, 3:16 PM CDTSevere Thunderstorm WarningLMKNelson, Washington29 min
Mar 15, 3:17 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Mar 15, 3:18 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer27 min
Mar 15, 3:28 PM CDTSpecial Weather StatementLMKFranklin32 min
Mar 15, 3:28 PM CDTSevere Thunderstorm WarningLMKAllen, Warren32 min
Mar 15, 3:33 PM CDTSpecial Weather StatementLMKOldham, Trimble27 min
Mar 15, 3:34 PM CDTSevere Thunderstorm WarningLMKButler, Ohio26 min
Mar 15, 3:37 PM CDTSevere Thunderstorm WarningLMKShelby38 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington32 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningLMKScott32 min
Mar 15, 3:44 PM CDTSpecial Weather StatementLMKSpencer31 min
Mar 15, 3:48 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Metcalfe27 min
Mar 15, 3:49 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren26 min
Mar 15, 3:50 PM CDTAreal Flood AdvisoryLMKOldham, Trimble115 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Edmonson, Grayson, Hancock40 min
Mar 15, 3:51 PM CDTSevere Thunderstorm WarningLMKOldham, Trimble24 min
Mar 15, 3:58 PM CDTSpecial Weather StatementLMKBarren32 min
Mar 15, 4:04 PM CDTSevere Thunderstorm WarningLMKClinton23 min
Mar 15, 4:06 PM CDTSevere Thunderstorm WarningLMKAnderson, Woodford24 min
Mar 15, 4:15 PM CDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Ohio2 hr
Mar 15, 4:15 PM CDTSpecial Weather StatementLMKAdair30 min
Mar 15, 4:15 PM CDTSevere Thunderstorm WarningLMKScott45 min
Mar 15, 4:23 PM CDTFlash Flood WarningLMKBreckinridge, Hancock2 hr
Mar 15, 4:23 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade22 min
Mar 15, 4:24 PM CDTSpecial Weather StatementLMKRussell36 min
Mar 15, 4:28 PM CDTSpecial Weather StatementLMKHarrison, Nicholas62 min
Mar 15, 4:32 PM CDTSpecial Weather StatementLMKOldham28 min
Mar 15, 4:32 PM CDTSevere Thunderstorm WarningLMKCasey, Russell28 min
Mar 15, 4:38 PM CDTSpecial Weather StatementLMKBarren, Hart, Larue37 min
Mar 15, 4:44 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson46 min
Mar 15, 4:46 PM CDTSevere Thunderstorm WarningLMKMadison29 min
Mar 15, 4:47 PM CDTAreal Flood AdvisoryLMKBarren, Warren5 hr
Mar 15, 4:48 PM CDTSevere Thunderstorm WarningLMKMeade27 min
Mar 15, 4:56 PM CDTFlash Flood WarningLMKFranklin, Harrison, Scott3 hr
Mar 15, 4:58 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas32 min
Mar 15, 4:58 PM CDTSevere Thunderstorm WarningLMKClark, Fayette37 min
Mar 15, 5:11 PM CDTSpecial Weather StatementLMKBullitt, Jefferson34 min
Mar 15, 5:28 PM CDTSpecial Weather StatementLMKJefferson, Oldham, Shelby32 min
Mar 15, 5:30 PM CDTSpecial Weather StatementLMKClinton, Russell30 min
Mar 15, 5:32 PM CDTSevere Thunderstorm WarningLMKClark, Madison13 min
Mar 15, 5:33 PM CDTSevere Thunderstorm WarningLMKBoyle, Lincoln, Marion, Mercer, Washington27 min
Mar 15, 5:34 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell26 min
Mar 15, 5:59 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer16 min
Mar 15, 6:01 PM CDTAreal Flood AdvisoryLMKClinton102 min
Mar 15, 6:01 PM CDTSpecial Weather StatementLMKFranklin, Shelby29 min
Mar 15, 6:03 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison8 min
Mar 15, 6:10 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Madison35 min
Mar 14, 7:19 PM CDTSevere Thunderstorm WarningLMKDubois26 min
Mar 14, 7:44 PM CDTSpecial Weather StatementLMKDubois31 min
Mar 14, 8:16 PM CDTSpecial Weather StatementLMKOrange29 min
Mar 14, 10:13 PM CDTSpecial Weather StatementLMKFloyd32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.